The structure of a single-valued integrating factor near a cycle
Differencialʹnye uravneniâ, Tome 17 (1981) no. 8, pp. 1490-1492
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1981_17_8_a15,
author = {M. V. Dolov},
title = {The structure of a single-valued integrating factor near a cycle},
journal = {Differencialʹnye uravneni\^a},
pages = {1490--1492},
year = {1981},
volume = {17},
number = {8},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1981_17_8_a15/}
}
M. V. Dolov. The structure of a single-valued integrating factor near a cycle. Differencialʹnye uravneniâ, Tome 17 (1981) no. 8, pp. 1490-1492. http://geodesic.mathdoc.fr/item/DE_1981_17_8_a15/